본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Journal of graph theory v.89 no.1, 2018년, pp.64 - 75  

Supereulerian bipartite digraphs

Zhang, Xindong (College of Mathematics Sciences, Xinjiang Normal University, Urumqi, China ) ; Liu, Juan (College of Mathematics Sciences, Xinjiang Normal University, Urumqi, China ) ; Wang, Lan (School of Science, Mudanjiang Normal University, Mudanjiang, China ) ; Lai, Hong‐Jian (Department of Mathematics, West Virginia University, Morgantown, WV, 26506, USA ) ;
  • 초록  

    Abstract A digraph D is supereulerian if D has a spanning closed ditrail. Bang‐Jensen and ThomassE conjectured that if the arc‐strong connectivity λ(D) of a digraph D is not less than the independence number α(D), then D is supereulerian. A digraph is bipartite if its underlying graph is bipartite. Let α′ (D) be the size of a maximum matching of D . We prove that if D is a bipartite digraph satisfying λ(D)≥⌊ α′ (D)2⌋+1, then D is supereulerian. Consequently, every bipartite digraph D satisfying λ(D)≥⌊α(D)2⌋+1 is supereulerian. The bound of our main result is best possible.


  • 주제어

    arc‐strong connectivity .   eulerian digraph .   independence number .   matching number .   supereulerian bipartite digraph.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기